Lumosity

This is going to sound extremely strange but this is just my experience. I started to play Lumosity awhile back and ever since I started I got all these crazy headache. I thought it was my birth control because it happened before but when you’re on your period you don’t take BC. So I stopped playing it and all of the sudden the crazy headaches went away. 

I’m not saying that it’s a bad thing and it makes people have bad headaches but this is just what’s happening to me! 

Has this happened to anyone else?

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s